Dynamic Stability of Pretwisted Cantilever Beams Subjected to Distributed Follower Force Article

Fazelzadeh, S. Ahmad, Karimi-Nobandegani, Amir, Mardanpour, Pezhman. (2017). Dynamic Stability of Pretwisted Cantilever Beams Subjected to Distributed Follower Force . AIAA JOURNAL, 55(3), 955-964. 10.2514/1.J055421



International Collaboration

cited authors

  • Fazelzadeh, S. Ahmad; Karimi-Nobandegani, Amir; Mardanpour, Pezhman

fiu authors

publication date

  • 2017

published in

Digital Object Identifier (DOI)

start page

  • 955

end page

  • 964

volume

  • 55

issue

  • 3

research area